# SDR UPS07849138

- Difficulty date: February 7, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stiff
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE EMERGENCY ESCAPE SLIDE GIRT BAR IS VERY DIFFICULT TO ENGAGE & DISENGAGE.  REPACKED EMERGENCY ESCAPE SLIDE IN ITS CONTAINER.  GIRT BAR STOWS OK.
